# SDR EIA2006075

- Difficulty date: May 12, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 86,734 hours, 20,450 cycles
- Engine: Pwa JT9D7F
- Engine time: 8,147 hours, 1,787 cycles
- System (JASC): 7600 · Engine Controls
- Part: Sensor
- Condition: Damaged
- Location: Speed Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AT FL 380, PWR WAS REDUCED FOR SPEED CONTROL AND WAS NOT RESPONSIVE UNTIL REACHING FL 250.  REPLACED NR 3 TT2 SENSOR AS PER MM 72-21-04, OPS CHK GOOD PER MM 71-00-00 TEST 3.
